MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 9-AVP2-012
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event of deformity of device upon deployment was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 12 mm amplatzer vascular plug ii device was chosen for a thoracic aortic aneurysm (taa) case.During procedure, the device was attempted to be deployed in the right subclavian artery, but the device did not take the proper shape.The device was removed from the patient, and the case was abandoned.There was no clinically significant delay in procedure and no adverse patient effects.The patient remained hemodynamically stable throughout the procedure.The patient status was reported as stable.No additional information was provided.

Brand Name
AMPLATZER VASCULAR PLUG II
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12481267
Report Number2135147-2021-00364
Device Sequence Number3794547
Product Code KRD
UDI-Device Identifier00811806010397
UDI-Public00811806010397
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K071125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number9-AVP2-012
Device Catalogue Number9-AVP2-012
Device Lot Number7839277
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1